Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 655, NWS Memphis, TN

August 4, 2011Carroll County, Henry County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Aug 4, 2011, 2:49 AM CDT for Carroll County, Henry County, Tennessee. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 2:49 AM CDT (07:49 UTC)
Expired
Aug 4, 2011, 3:30 AM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Henry County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5553 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5553 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WUUS54 KMEG 040749
SVRMEG
TNC017-079-040830-
/O.NEW.KMEG.SV.W.0655.110804T0749Z-110804T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
249 AM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 330 AM CDT

* AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PARIS...AND
  MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3623 8809 3621 8813 3612 8820 3602 8821
      3602 8822 3620 8853 3625 8853 3647 8824
      3634 8809 3627 8808
TIME...MOT...LOC 0749Z 312DEG 20KT 3625 8827

$$
1 follow-up statement
487 
WWUS54 KMEG 040817
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT THU AUG 4 2011

TNC017-079-040830-
/O.CON.KMEG.SV.W.0655.000000T0000Z-110804T0830Z/
CARROLL TN-HENRY TN-
317 AM CDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR HENRY AND NORTHEASTERN CARROLL COUNTIES...

AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF MANLEYVILLE...OR NEAR CAMDEN...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENRY...
PARIS...SPRING CREEK...PORTER COURT...INDIA...MANSFIELD...VAN DYKE...
SUNNYSIDE...OLD SPRINGVILLE...HAIGLER RIDGE...MANLEYVILLE...MIXIE...
EPHESUS AND CREWS STORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3623 8809 3621 8813 3612 8820 3602 8821
      3602 8822 3620 8853 3625 8853 3644 8824
      3634 8809 3627 8808
TIME...MOT...LOC 0817Z 312DEG 20KT 3615 8813

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:36 AM CDT, 13 minutes earlier.

Area forecast discussion, Aug 4, 2:36 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
236 AM CDT THU AUG 4 2011

.DISCUSSION...

DANGEROUS HEAT WILL CONTINUE ACROSS THE MIDSOUTH TODAY. TEMPERATURES
ARE STILL IN THE MID 80S TO LOWER 90S AT MIDNIGHT ACROSS MUCH OF THE
CWA. CLOUD COVER FROM THUNDERSTORMS THAT ARE OCCURRING ACROSS MIDDLE
TENNESSEE AND AREAS IN WEST TENNESSEE NEAR THE TENNESSEE RIVER ARE
HELPING KEEP THE TEMPERATURES UP THIS MORNING. THIS WILL ALLOW
TEMPERATURES TO ALREADY BE OFF TO WARM START TODAY. CLOUDS WILL
EVENTUALLY THIN LEAVING MOSTLY SUNNY TO PARTLY CLOUDY SKIES. AN
OUTFLOW BOUNDARY FROM CONVECTION HAS DRIFTED SOUTH AND IS LOCATED
ACROSS EAST ARKANSAS INTO SOUTHWEST TENNESSEE. THIS OUTFLOW
BOUNDARY WILL LIKELY BE WHERE CONVECTION FIRES UP TODAY AND ALONG
THE FRONT WHICH IS LOCATED ACROSS SOUTHERN MISSOURI AND EXTREME
NORTHERN TENNESSEE. HOWEVER BOTH THE NAM AND GFS SEEM TO INDICATE
THAT CONVECTION MAY NOT FIRE UP UNTIL AFTER 00Z LEAVING TODAY
MOSTLY DRY AFTER THIS MORNINGS CONVECTION FINALLY DIES OFF. HOWEVER
WILL CONTINUE WITH 20 POPS JUST IN CASE. IN ADDITION...HIGHER
DEWPOINTS WILL POOL ALONG THE OUTFLOW BOUNDARY AND FRONT AND
ACTUALLY MAY LEAD TO HIGHER HEAT INDEX VALUES THAT OCCURRED
YESTERDAY DESPITE SLIGHTLY COOLER TEMPERATURES FOR HIGHS OVER MUCH
OF THE CWA. HIGHS ACROSS EXTREME NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL AND EXTREME NORTHWEST TENNESSEE WILL BE IN THE UPPER 90S
WHILE LOCATIONS ACROSS NORTH MISSISSIPPI WILL SEE HIGHS IN THE 105
TO 106 DEGREE RANGE AGAIN TODAY. WOULD NOT BE SURPRISED TO SEE
MANY LOCATIONS TOPPING OUT WITH HEAT INDEX VALUES AROUND 120
DEGREES THIS AFTERNOON. WILL EXPAND EXCESSIVE HEAT WARNING TO
COVER ALL BUT HENRY...WEAKLEY...OBION AND LAKE COUNTIES.

FRIDAY...FRONT WILL REMAIN LOCATED OVER THE CWA. MODELS INDICATING
CONVECTION THAT FIRES UP THURSDAY NIGHT...SOME OF WHICH COULD BE
SEVERE...WILL CONTINUE THROUGH OUT THE DAY ON FRIDAY. THIS WILL
LIKELY KEEP HIGHS IN THE 90S BUT EXPECT WIDESPREAD DEWPOINTS IN THE
UPPER 70S THANKS TO POOLING ALONG FRONT. THE COMBINATION OF THE HIGH
DEWPOINTS AND HIGHS IN THE 90S WILL STILL PRODUCE HEAT INDICES IN
THE 110-113 RANGE THUS WILL GO AHEAD AND EXPAND EXCESSIVE HEAT
WARNING INTO FRIDAY FOR SOUTHERN HALF OF THE CWA WHERE CONFIDENCE IS
HIGHEST OF REACHING CRITERIA. WILL CONTINUE WATCH FOR NORTHERN HALF
OF THE CWA.

SATURDAY...FRONT SHIFTS A TAD NORTH THUS MODELS ARE DEVELOPING
CONVECTION ACROSS NORTHERN PORTIONS OF THE CWA WHILE THE SOUTHERN
HALF MAY STAY DRY. THIS WILL ALLOW HIGHS TO REACH BACK INTO THE LOW
100S ACROSS THE SOUTHERN HALF. DEWPOINTS MAY MIX OUT SOME ACROSS THE
SOUTH BUT UPPER 70 DEWPOINTS MAY REMAIN ACROSS THE NORTH. THUS HEAT
INDICES WILL LIKELY HIT GREATER THAN 110 DEGREES AGAIN ON SATURDAY.
WILL CONTINUE WITH THE EXCESSIVE HEAT WATCH.

SUNDAY THROUGH THE END OF THE FORECAST PERIOD...THE RIDGE WILL
GRADUALLY SHIFT TO THE SOUTH AND WEST PUTTING THE MIDSOUTH IN
NORTHWEST FLOW ALOFT BY EARLY NEXT WEEK. FIRST...SUNDAY WILL BE
ANOTHER WARM DAY WITH HIGH HEAT INDICES LIKELY THUS WILL EXPAND
WATCH THROUGH SUNDAY. BY MONDAY...AREA WILL BE IN NORTHWEST FLOW
ALOFT. THIS MEANS ONE UPPER LEVEL DISTURBANCE AFTER ANOTHER WILL
MOVE THROUGH THE AREA. BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE AS A RESULT. ALTHOUGH...THE 12Z ECMWF HAS BACKED OFF
ON PUSHING THE RIDGE ALL THE WAY DOWN INTO TEXAS LIKE THE GFS DOES.
THUS TEMPERATURES MAY NOT BE AS COOL AS PREVIOUSLY THOUGHT IF THE
ECMWF ENDS UP BEING CORRECT. BUT THE NEW 00Z ECMWF HAS COME BACK
MORE IN LINE WITH THE 00Z GFS. FOR NOW WILL CONTINUE TO LEAN WITH
THE GFS AS IT HAS BEEN CONSISTENT ON PUSHING THE RIDGE TO THE SOUTH
AND WEST AND BRINGING COOLER TEMPERATURES INTO THE AREA.

KRM

&&

.AVIATION...

06Z TAF SET

A WEAK COLD FRONT WILL REMAIN IN THE VICINITY OF KMEM AND KTUP
OVER THE NEXT 24 HOURS. ISOLATED SHOWERS AND THUNDERSTORMS WILL
DEVELOP ALONG THE BOUNDARY WITH THE BEST CHANCES EXPECTED LATE IN
THE AFTERNOON INTO MID EVENING. THUS HAD ADDED CB LAYER AT THAT
TIME FOR KJBR...KMEM...AND KTUP. HOWEVER...GIVEN THE DEGREE OF
INSTABILITY OVER THE REGION A FREAK STORM CANNOT BE RULED OUT AT
ANYTIME.

CIGS WILL REMAIN VFR WITH TEMPO MVFR VIS EXPECTED AT KMKL NEAR
SUNRISE. WINDS WILL BE WESTERLY SOUTH OF THE FRONT TURNING
EASTERLY TO THE NORTH.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM 103  81  99  81 /  20  40  40  20
MKL 100  75  96  75 /  20  40  40  20
JBR 100  77  97  77 /  20  40  40  20
TUP 106  80  99  78 /  20  40  40  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT FRIDAY FOR CLAY-CRAIGHEAD-
     GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     EXCESSIVE HEAT WATCH FROM FRIDAY MORNING THROUGH SUNDAY EVENING
     FOR CLAY-CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH.

     EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SATURDAY FOR CRITTENDEN-
     CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

     EXCESSIVE HEAT WATCH FROM SATURDAY MORNING THROUGH SUNDAY
     EVENING FOR CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

MO...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT FRIDAY FOR DUNKLIN-
     PEMISCOT.

     EXCESSIVE HEAT WATCH FROM FRIDAY MORNING THROUGH SUNDAY EVENING
     FOR DUNKLIN-PEMISCOT.

MS...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SATURDAY FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     EXCESSIVE HEAT WATCH FROM SATURDAY MORNING THROUGH SUNDAY
     EVENING FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
     DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
     PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT FRIDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-GIBSON-HAYWOOD-HENDERSON-LAUDERDALE-
     MADISON-TIPTON.

     EXCESSIVE HEAT WATCH FROM FRIDAY MORNING THROUGH SUNDAY EVENING
     FOR CARROLL-CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-TIPTON-
     WEAKLEY.

     EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SATURDAY FOR FAYETTE-
     HARDEMAN-HARDIN-MCNAIRY-SHELBY.

     EXCESSIVE HEAT WATCH FROM SATURDAY MORNING THROUGH SUNDAY
     EVENING FOR FAYETTE-HARDEMAN-HARDIN-MCNAIRY-SHELBY.

     EXCESSIVE HEAT WARNING UNTIL 7 AM CDT THIS MORNING FOR HENRY-
     LAKE-OBION-WEAKLEY.

     HEAT ADVISORY FROM 7 AM THIS MORNING TO 7 AM CDT FRIDAY FOR
     HENRY-LAKE-OBION-WEAKLEY.

&&
Hazardous weather outlook, Aug 3, 10:00 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 PM CDT WED AUG 3 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1000 PM CDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE ENTIRE MIDSOUTH
TONIGHT. LOWS WILL FAIL TO DROP BELOW 80 DEGREES IN MANY LOCATIONS
MAINTAINING HEAT STRESS ON THOSE WITHOUT AIR
CONDITIONING...ESPECIALLY CONSIDERING THE RECORD BREAKING
AND INTENSE HEAT DURING THE DAY WEDNESDAY.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVERNIGHT FROM NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL INTO MUCH OF WEST TENNESSEE. THE
MAIN THREAT FROM THESE STORMS WILL BE WIND GUSTS NEAR 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EXCESSIVE HEAT WARNINGS AND WATCHES ARE IN EFFECT FOR THE MIDSOUTH
THROUGH SATURDAY AND MAY NEED TO BE EXTENDED INTO SUNDAY AS WELL.
HEAT INDEX VALUES IN EXCESS OF 110 DEGREES ARE EXPECTED THROUGH THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL

In the hours before

Special weather statement, Aug 3, 9:08 PM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT WED AUG 3 2011

TNZ003-004-021-040300-
WEAKLEY TN-CARROLL TN-HENRY TN-
908 PM CDT WED AUG 3 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...

  NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER ROUTON AT 909 PM CDT...MOVING SOUTHEAST
AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR HUNTINGDON...MCKENZIE...PARIS LANDING STATE PARK AND PARIS...
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3635 8809 3626 8808 3612 8820 3585 8821
      3585 8818 3583 8819 3608 8873 3609 8874
      3650 8843 3650 8805 3644 8805 3636 8799
TIME...MOT...LOC 0209Z 296DEG 40KT 3625 8837
Special weather statement, Aug 3, 10:50 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 PM CDT WED AUG 3 2011

TNZ055-092-040415-
DECATUR TN-HARDIN TN-
1050 PM CDT WED AUG 3 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1115 PM CDT FOR...

  SOUTHEASTERN DECATUR COUNTY IN TENNESSEE...
  EASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 7
MILES EAST OF OLIVE HILL AT 1051 PM CDT...MOVING SOUTHEAST AT 15 MPH.

PEOPLE IN DECATUR AND HARDIN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3538 8799 3538 8802 3536 8800 3531 8801
      3529 8797 3501 8798 3500 8817 3555 8810
      3555 8798 3553 8797 3549 8797 3545 8804
      3541 8797
TIME...MOT...LOC 0351Z 333DEG 13KT 3523 8791
Local storm report, Aug 3, 10:55 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 PM CDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
08/03/2011                   HENRY              TN   CO-OP OBSERVER

            SMALL TREES AND SEVERAL TREE LIMBS DOWN IN PARIS PROPER.
            WINDS MEASURED AT 45 TO 50MPH.

1045 PM     TSTM WND DMG     3 E PARSONS             35.65N 88.07W
08/03/2011                   DECATUR            TN   EMERGENCY MNGR

            PATIAL ROOF LOSS TO A CHURCH GYMNASIUM FROM
            DOWNBURST/OUTFLOW WINDS. TIME ESTIMATED.

&&

JAB
Local storm report, Aug 4, 12:29 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 AM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             HUNTINGDON              36.01N 88.41W
08/04/2011  E0.75 INCH       CARROLL            TN   FIRE DEPT/RESCUE

            PENNY SIZE HAIL INCREASING IN SIZE OVER THE LAST 10
            MINUTES.

&&

JDS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:33 PM CDTSpecial Weather StatementMEGObion42 min
Aug 3, 8:07 PM CDTSpecial Weather StatementMEGObion, Weakley38 min
Aug 3, 8:37 PM CDTSpecial Weather StatementMEGHenry, Weakley38 min
Aug 3, 9:08 PM CDTSpecial Weather StatementMEGCarroll, Henry52 min
Aug 3, 10:50 PM CDTSpecial Weather StatementMEGHardin25 min
Aug 4, 12:23 AM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson29 min
Aug 4, 12:38 AM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy52 min
Aug 4, 5:31 AM CDTSevere Thunderstorm WarningMEGHardin44 min
Aug 4, 3:34 PM CDTSpecial Weather StatementMEGFayette, Hardeman56 min
Aug 4, 3:39 PM CDTExcessive Heat WarningMEGDyer, Gibson4 days
Aug 4, 4:03 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman42 min
Aug 4, 4:12 PM CDTSpecial Weather StatementMEGChester, Madison33 min
Aug 4, 4:32 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy43 min
Aug 4, 4:44 PM CDTSevere Thunderstorm WarningMEGHardeman46 min
Aug 4, 5:11 PM CDTFlash Flood WarningMEGHardeman, McNairy64 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.